MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Weakness (2145)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer disconnected the call; unable to send replacement product and unable to make contact with her on follow-up attempts.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi (b)(4).Note: unable to contact the customer via telephone at call backs on 11/21/2017, 11/22/2017 and 11/28/2017.Unable to send product notification to customer as no address on file.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.Daughter is calling on behalf of the customer.The e-5 error occurred as soon as the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.At the time of the call, the customer reported feeling weak and tired.The customer declined the need for medical attention at the time of the call.During the call on (b)(6) 2017, a blood test was not performed by the customer; the customer had disconnected the call.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 12/29/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7114082
Report Number1000113657-2017-02063
Device Sequence Number11128082
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/29/2019
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5123
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1